- This topic has 0 replies, 1 voice, and was last updated 4 years, 8 months ago by Anonymous.
- May 13, 2016 at 11:05 pm#39284AnonymousInactive
I’ve been using some form of opiates daily for almost a year or so. Be it vicodin or percocet. The high it gives me just seems to help me accomplish what I need to do, makes me feel positive and helps me function on a daily basis. I suffer severely with depression so taking the opiates was my way of filling that gap that the antidepressants werent.
I haven’t been taking a lot, I don’t think, maybe two or three per day but I no longer have any and have to face the fact that I probably won’t be getting access to anymore for a long time. I’m fine whenever I have a supply of the pills but whenever I know I’m running low and don’t know when I’m going to be able to get more I get really depressed.
I took my last percocet last night. The strengths have ranged from 5-350s to 7.5-500s. I feel depressed, dizzy, achey and really angry. How long do these symptoms typically last?
I have a job, something that the pills helped me get through on a day to day basis, and I had to call off today but can’t keep doing that.
Like I said, I’m tired of feeling more depressed whenever I run out and know no that this can’t go on forever.
Any help would be much appreciated.
- You must be logged in to reply to this topic.